ophthalmologist-icon
Red Eye after Using Hyla PF
I have been prescribed Hyla PF for dry eye. I used the eve drop 3 times during the day and while sleeping, and next morning when I woke up I had white discharge and red eye for the entire day. For know I have discontinued the eye drop. What should I do next.
946 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Please share a close up pic of your eyes with detailed information about pain and redness discharge watering blurring of vision and computer usage hrs.do that ì may guide you better. At present you can wash your eyes with fresh water frequently and do cold compresses with ice.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello hyla PF is a Lubricating eyedrop. This eyedrop is not the cause for redness and discharge Kindly share photos of your eyes so that I may guide you better
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.